標題: Abundance of mosaic patterns for CNN with spatially variant templates
作者: Hsu, CH
Yang, TH
應用數學系
Department of Applied Mathematics
關鍵字: transition matrix;spatial entropy
公開日期: 1-六月-2002
摘要: This work investigates the complexity of one-dimensional cellular neural network mosaic patterns with spatially variant templates on finite and infinite lattices. Various boundary conditions are considered for finite lattices and the exact number of mosaic patterns is computed precisely. The entropy of mosaic patterns with periodic templates can also be calculated for infinite lattices. Furthermore, we show the abundance of mosaic patterns with respect to template periods and, which differ greatly from cases with spatially invariant templates.
URI: http://dx.doi.org/10.1142/S0218127402005108
http://hdl.handle.net/11536/28781
ISSN: 0218-1274
DOI: 10.1142/S0218127402005108
期刊: INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Volume: 12
Issue: 6
起始頁: 1321
結束頁: 1332
顯示於類別:期刊論文


文件中的檔案:

  1. 000177176200005.pdf